# SDR SIMA9701543

- Difficulty date: June 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 273
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53375001204
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING MBVI CPCP2 INSPECTION MAINTENANCE DISCOVERED THE LEFT OUTBOARD SEAT TRACK CORRODED AFT OF FRAME 20.  MAINTENANCE REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-00-00 AIRCRAFT WAS RETURNED TO SERVICE.  (M)
